Skip to the main content

Glasnik matematički , Vol. 52 No. 1, 2017.

  • Publication date: 21.06.2017.
  • Published on HRČAK: 22.06.2017.

Table of contents

Full text

Geometric progressions on elliptic curves (page 1-10)

Abdoul Aziz Ciss, Dustin Moody
Original scientific paper

A Brocard-Ramanujan-type equation with Lucas and associated Lucas sequences (page 11-21)

Istvan Pink, Marton Szikszai
Original scientific paper

Diophantine triples with values in the sequences of Fibonacci and Lucas numbers (page 23-43)

Florian Luca, Augustine O. Munagi
Original scientific paper

On sequences of consecutive squares on elliptic curves (page 45-52)

Mohamed Kamel, Mohammad Sadek
Original scientific paper

Twisted sl(3,C)˜-modules and combinatorial identities (page 53-77)

Ivica Siladić
Original scientific paper

Quasi-particle bases of principal subspaces of the affine Lie algebra of type G2(1) (page 79-98)

Marijana Butorac
Original scientific paper

A remark on global W^1,p bounds for harmonic functions with Lipschitz boundary values (page 107-113)

Nikos Katzourakis
Original scientific paper

On a new class of functional spaces with application to the velocity averaging (page 115-130)

Martin Lazar, Darko Mitrović
Original scientific paper

Dual frames compensating for erasures (page 131-146)

Ljiljana Arambašić, Damir Bakić
Original scientific paper

A Suzuki fixed point theorem for generalized multivalued mappings on metric-like spaces (page 147-161)

Hassen Aydi, Abdelbasset Felhi, Slah Sahmim
Original scientific paper

Common fixed point theorems for a family of multivalued F-contractions with an application to solve a system of integral equations (page 163-177)

Tayyab Kamran, Fahimuddin, Muhammad Usman Ali
Original scientific paper

Generalized suspension theorem in extension theory (page 179-183)

Leonard R. Rubin
Original scientific paper

Approximate maps characterizing injectivity and surjectivity of maps (page 185-203)

Takahisa Miyata
Original scientific paper

Corrigendum to "The ideal theory in quotients of commutative semirings" (page 205-206)

Shahabaddin Ebrahimi Atani, Saboura Dolati Pish Hesari, Mehdi Khoramdel
Original scientific paper

Visits: 11.077 *